Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 48648, 10 pages
http://dx.doi.org/10.1155/2007/48648
Research Article

Viscosity Approximation Methods for Nonexpansive Nonself-Mappings in Hilbert Spaces

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 26 October 2006; Revised 22 January 2007; Accepted 28 January 2007

Academic Editor: Andrei I. Volodin

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Shimizu and W. Takahashi, “Strong convergence theorem for asymptotically nonexpansive mappings,” Nonlinear Analysis, vol. 26, no. 2, pp. 265–272, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Shimizu and W. Takahashi, “Strong convergence to common fixed points of families of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 211, no. 1, pp. 71–83, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S.-Y. Matsushita and D. Kuroiwa, “Strong convergence of averaging iterations of nonexpansive nonself-mappings,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 206–214, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S.-Y. Matsushita and D. Kuroiwa, “Approximation of fixed points of nonexpansive nonself-mappings,” Scientiae Mathematicae Japonicae, vol. 57, no. 1, pp. 171–176, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet